Multivariate extreme value distributions and coverage of ranking probabilities

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Multivariate extreme value distributions and coverage of ranking probabilities

TitleMultivariate extreme value distributions and coverage of ranking probabilities
Publication TypeJournal Article
Year of Publication2001
AuthorsJoe, H
JournalJournal of Mathematical Psychology
Volume45
Pagination180-188
Date PublishedFEB
ISSN0022-2496
AbstractThe main result in this paper is that the class of multivariate extreme value distributions, when used as random utility models, can approximate all ranking probability distributions. This extends Theorem 1 of Dagsvik (1995). (C) 2001 Academic Press.
DOI10.1006/jmps.1999.1294